U.S. doctors online nowAsk doctors free
A member asked:

i am on biaxin (clarithromycin) and i have stomach cramps and feel anxious is that normal?

2 doctor answers9 doctors weighed in
Dr. Cyma Khalily
Psychiatry 35 years experience
POSSIBLY: Yes it is possible: common reactions diarrhea nausea/vomiting taste changes abdominal pain dyspepsia headache rash serious reactions behavioral disturbances psychosis hallucinations psychiatric disturbances contact the prescribing physician.
Dr. Charles Turck
Pharmacology 17 years experience
Yes: Anxiety can occur in some people while taking Biaxin and typically stops once the medication regimen is finished. You may take it with food, and it’s worth seeing if that helps. If the stomach cramps also include diarrhea, which is not uncommon when taking Biaxin as well as several other antibiotics, then something to watch for (and report) is if it is severe, does not stop, or is bloody.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Oct 16, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.